Withdrawal Symptoms From Stopping Lipitor

1 Reply Updated



Conversation Starter

Frustrated Says:
via mobile

I stopped lipitor on orders from a specialist... and now have a very itchy rash. Is it related?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Kevin Says:

Frustrated,

According to the National Institute of Health Lipitor contains the active ingredient atorvastatin, which is a drug used to lower bad cholesterol and raise good cholesterol.

It does warn that some of the side effects of lipitor are different types of rashes that will occur throughout the cycle of using the drug. Some of these rashes will go away on their own but some are actual quite dangerous and should be looked at. It is warned that if the rash itches you should consult your doctor because it could spread and become more serious.

Here are the reported rash types in descending order of severity.

A minor rash will be red with some itching. It will look similar to blushing.

Hives are small very itchy welts that can be a sign of a more serious allergic reaction. Be extremely cautious if there is swelling in your face because it can transfer to your throat and suffocate you.

A serious lipitor rash can include erythema multiforme or and Stevens-Johnson syndrome. Erythema multiforme is a red rash with lesions shaped similar to targets with painful blisters or pimples in the center. Stevens-Johnson syndrome starts with flu like symptoms but then can spread into a rash all around your body. These kinds of rashes will often have blisters form in rash area of the skin.

A rarely documented rash that can result from lipitor use is toxic epidermal necrolysis. This type of rash is similar to the Stevens-Johnson syndrome rash in the way that blisters will form in the rash area, however, you will also notice that your skin will start to fall off in sheets all over your body. This can leave your body vulnerable to blood poisoning.

With this information in mind I would like to urge you again to consult your doctor as you may be in the beginning stages of a much more serious rash. It is always better to be safe than sorry.

I hope this information helps.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Severe withdrawal symptoms after stopping Prozac
My doctor switched me from Prozac 40 mg to Wellbutrin 150 mg. She had me take both, full strength, for a week together t... 2 replies
what are the symptoms of withdrawal after stopping trika
Please kind you tell me what the withdrawals are after stopping Trika because my mother has stopped taking them and is g... 1 reply
Lipitor Withdrawal Symptoms
I stopped taking Lipitor, 40 mg daily, a week ago and am now experiencing some dizziness and my equilibrium seems effect... 12 replies
withdrawal symptoms lipitor
How long before muscle aches and weakness subside after discontinuing Lipitor ## Had been on 10mg for 4 years. recently ... 204 replies
Withdrawal symptoms from vimpat
I started taking vimpat i think last June or July. Not too sure, the meds have messed with my mind big time. Stayed at 2... 13 replies
Withdrawal Symptoms from Plavix Clopidogrel
I have been on Clopidogrel 75mg after having a slight heart attack thought to have been caused by a blood clot in a smal... 6 replies
Withdrawal symptoms from Viibryd
I started taking Viibryd approximately 6 months ago. Had a shaky start. Started with 10 mg and then went to 20 mg in a w... 4 replies
Withdrawal symptoms from long-term lisinopril usage
I had used lisinopril/hct for 20 years. It started off with one pill per day, but ten years ago doc prescribed 2 pills p... 3 replies
withdrawal symptoms from fluoxetine
I have been taking fluoxetine for approximately 4 & ½ yrs now. If I stop taking them will I have any side effec... 2 replies
any withdrawal symptoms from symbicort
I have been on symbicort for 3 years. I would like to get off it as my asthma is manageable...Are there any physical wit... 32 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 June 2018.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA